# SDR DALA2018030201425

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 81,798 hours, 29,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654.6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AFT OF BS 1654.50, STRINGER 13R.  REPAIRED IAW ERA 566160-14.
